MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø32/C; HIP PE LINER

MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø32/C; HIP PE LINER
Catalog Number 01.32.3239HCAT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 june 2019: lot 184756: (b)(4) items manufactured and released on 06-sep-2018.Expiration date: 2023-08-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Another implant was involved in the complaint.Batch review performed on 11 june 2019: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 lot.187079 (k112115): (b)(4) items manufactured and released on 12-dec-2018.Expiration date: 2023-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 1 month after primary, the pathogen is unknown.The surgeon performed a washout and revised the head and liner.

Brand Name
LINER: MPACT HOODED PE HC LINER Ø32/C
Common Device Name
HIP PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8739710
Report Number3005180920-2019-00521
Device Sequence Number14086963
Product Code LPH
UDI-Device Identifier07630030811838
UDI-Public07630030811838
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2023
Device Catalogue Number01.32.3239HCAT
Device Lot Number184756
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;